MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8862
Medical Device Problem Codes Filling Problem (1233); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred on an unspecified date of (b)(6) 2019.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink buretrol solution set filled despite the valve being clamped.It was further reported that leaking was observed out of the top of the buretrol chamber while hanging the set on an intravenous (iv) pole.This was identified during priming with normal saline.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BURETROL SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8749047
Report Number1416980-2019-03536
Device Sequence Number1926060
Product Code FPA
UDI-Device Identifier00085412073354
UDI-Public(01)00085412073354
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8862
Device Lot NumberDR19A17019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1